Buscar

JAIME GUTIERREZ GUTIERREZ

  • 6

  • 8

  • 5

 jaime.gutierrez@unican.es

 E.T.S. de Ingenieros Industriales y de Telecomunicación. Avda. de los Castros, 46. 39005 Santander

Catedrático de Universidad

Doctor en Ciencias Matemáticas

 ALGORITHMIC MATHEMATICS AND CRYPTOGRAPHY

 DEPARTAMENTO DE MATEMÁTICA APLICADA Y CIENCIAS DE LA COMPUTACIÓN

 Publicaciones  Proyectos  Tesis dirigidas
Año de publicación

       
Common composites of triangular polynomial systems and hash functions

Artículo de Revista

Journal of Symbolic Computation 72 (2016) 182-195

 Autoría: DOMINGO GOMEZ PEREZ, JAIME GUTIERREZ GUTIERREZ, ALINA OSTAFE

 01/01/2016

Editorial: Mathematical and computer algebra techniques in cryptology

Artículo de Revista

Journal of Symbolic Computation, Volume 64, Pages 1-88 (August 2014)

 Autoría: JEAN-CHARLES FAUGÈRE, DOMINGO GOMEZ PEREZ, JAIME GUTIERREZ GUTIERREZ, LUDOVIC PERRET

 01/08/2014

On the linear complexity and lattice test of nonlinear pseudorandom number generators

Capítulo de libro

On the linear complexity and lattice test of nonlinear pseudorandom number generators

 Autoría: DOMINGO GOMEZ PEREZ, JAIME GUTIERREZ GUTIERREZ

 2014

The MMO Problem

Comunicación a Congreso

The MMO Problem

 Autoría: OSCAR GARCÍA-MORCHÓN, DOMINGO GOMEZ PEREZ, JAIME GUTIERREZ GUTIERREZ, RONALD RIETMAN, LUDO TOLHUIZEN

 2014

Generalized explicit inversive generators of small p-weight degree

Artículo de Revista

Finite fields and their applications, Volume 25, January 2014, Pages 316–325

 Autoría: SARA DÍAZ CARDELL, DOMINGO GOMEZ PEREZ, JAIME GUTIERREZ GUTIERREZ

 01/01/2014

Recovering zeros of polynomials modulo a prime

Artículo de Revista

Mathematics of computation 83 (2014), 2953-2965

 Autoría: DOMINGO GOMEZ PEREZ, JAIME GUTIERREZ GUTIERREZ

 2014

       

Estamos realizando la búsqueda. Por favor, espere...